Processing may take a few seconds...

Article


Title

On Optimal Size in Truncated Differential Attacks

Authors

[ 1 ] Instytut Automatyki, Robotyki i Inżynierii Informatycznej, Wydział Elektryczny, Politechnika Poznańska | [ P ] employee

Year of publication

2015

Published in

Studia Scientiarum Mathematicarum Hungarica

Journal year: 2015 | Journal volume: vol. 52 | Journal number: iss. 2

Article type

scientific article

Publication language

english

Keywords
EN
  • Block ciphers
  • GOST
  • DES
  • differential cryptanalysis
  • sets of differentials
  • truncated differentials
  • automated cryptanalysis
Pages (from - to)

246 - 256

DOI

10.1556/012.2015.1001

URL

https://www.researchgate.net/publication/281225982_On_optimal_size_in_truncated_differential_attacks

Presented on

Central European Conference on Cryptology 2014, 21-23.05.2014, Budapest, Hungary

Points of MNiSW / journal

20.0

Impact Factor

0.333

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.